YES, I had the same problem. It was AWFUL.... I started pg at 156, dropped down to 130 because of the hg. At delivery, I weighed 170 (all fluid), when I left the hospital, I weighed 158. I was put on Lexapro and Labetalol right after delivery and two months later, I weighed 180. I was so disgusted with myself. After all the * I had been through, now I just felt icky. And, I was walking daily, eating right, no thyroid problem... About 5 months later, the labetalol quit working, and I was placed on another med. And, by my daughter's first birthday, I was FINALLY wearing my pre-pg clothes again. Now, at 15 mos pp, I am 10 pounds less than I was pre-pg and I haven't worked out (besides chasing Ainsley). I am 5'7", so I don't really want to lose any more weight, but the whole thing is so strange.
It could be just the effects of PPD. I really think it was for me. Plus, after 8 months of hyperemesis, my metabolism had to be completely messed up. I really think it took an entire year for my body to figure out what it was doing. (And, still have bp issues [}:)]).
Anyways.. Just wanted to let you know that you aren't alone and it is completely frustrating!! If your doc wants you on bp meds, you may want to look into something that doesn't slow the metabolism down further (like a beta blocker does).
Texas Chapter Coordinator
Ainsley 11/26/02-36 Weeks Preeclampsia